Alert archive / Ohio / Flood Watches in 2007

Flood Watch 4, NWS Cleveland, OH

March 14, 200728 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this flood watch at Mar 14, 2007, 11:47 AM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Mar 14, 2007, 11:47 AM EDT (15:47 UTC)
Expired
Mar 15, 2007, 4:00 PM EDT
In force
28 hr
Issued by
NWS Cleveland, OH
Flood severity
None
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.8 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 141547
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1147 AM EDT WED MAR 14 2007

...SNOWMELT AND RAINFALL MAY PRODUCE FLOODING ACROSS NORTHWESTERN
PENNSYLVANIA...

.A FLOOD WATCH HAS BEEN ISSUED FOR NORTHWESTERN PENNSYLVANIA
THROUGH THURSDAY AFTERNOON. WARM...RELATIVELY HUMID AIR HAS
SIGNIFICANTLY MELTED THE SNOWPACK ACROSS THE NORTHWESTERN
PENNSYLVANIA SNOWBELT DURING THE PAST 24 TO 48 HOURS... CAUSING
STREAMS AND CREEKS TO RUN NEAR BANKFULL. RAINFALL OF ONE TO TWO
INCHES OVERNIGHT TONIGHT WILL QUICKLY RUNOFF AND MAY CAUSE
WIDESPREAD FLOODING ALONG AREA CREEKS...STREAMS...AND RIVERS.


PAZ001>003-150000-
/O.NEW.KCLE.FA.A.0004.070314T1547Z-070315T2000Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1147 AM EDT WED MAR 14 2007

...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA...
  INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE 
  AND SOUTHERN ERIE.

* THROUGH THURSDAY AFTERNOON

* UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS
  MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE
  SNOWBELT OF NORTHWESTERN PENNSYLVANIA. AFTER A PERIOD OF LIGHT
  SHOWERS THIS MORNING... HEAVIER RAINFALL IS POSSIBLE THIS
  EVENING AND OVERNIGHT TONIGHT AS A COLD FRONT SLOWLY MOVES
  SOUTHWARD INTO THE AREA. RAINFALL OF ONE TO LOCALLY TWO INCHES
  IS POSSIBLE THROUGH THURSDAY AFTERNOON. THIS RAINFALL...
  COMBINED WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT
  HAS MELTED DURING THE PAST 24 HOURS... WILL LIKELY RESULT IN
  FLOODING OF AREA CREEKS AND RIVERS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR
  CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE
  ALONG THE FRENCH CREEK.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

ASTIFAN
4 follow-up statements
000 
WGUS61 KCLE 141920
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
320 PM EDT WED MAR 14 2007

...HEAVY RAIN POSSIBLE TONIGHT OVER NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA...

.A FLOOD WATCH HAS BEEN ISSUED FOR NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA. RAINFALL OF ONE TO LOCALLY TWO INCHES OVERNIGHT
TONIGHT HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF FLOODING
ALONG AREA CREEKS...STREAMS...AND RIVERS.

OHZ003-006>014-017>023-027>033-036>038-047-089-150330-
/O.EXB.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
320 PM EDT WED MAR 14 2007

...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO...
  NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING 
  AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...
  HURON...KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN 
  NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...
  CUYAHOGA...GEAUGA...HOLMES...LAKE...MAHONING...MEDINA...
  PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST 
  OHIO...HANCOCK...LUCAS...OTTAWA...SANDUSKY...SENECA...WOOD AND 
  WYANDOT.

* THROUGH THURSDAY MORNING

* SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING
  AHEAD OF A COLD FRONT. RAINFALL... POSSIBLY HEAVY AT
  TIMES...WILL MOVE INTO THE AREA TONIGHT AS THIS FRONT SLOWLY
  MOVES SOUTHWARD. ONE TO LOCALLY TWO INCHES OF RAIN IS POSSIBLE
  THROUGH THURSDAY MORNING. WITH THE GROUND STILL SATURATED FROM
  THE RECENT SNOWMELT AND RAIN...THE RAINFALL TONIGHT HAS THE
  POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING ALONG AREA
  CREEKS...RIVERS...AND STREAMS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR
  CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING
  WATER IF TRAVELING IN THE WATCH AREA TONIGHT.  

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

PAZ001>003-150330-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
320 PM EDT WED MAR 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH THURSDAY AFTERNOON

* UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS
  MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE
  SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL... POSSIBLY
  HEAVY AT TIMES... WILL MOVE INTO THE AREA TONIGHT AS A COLD FRONT
  SLOWLY MOVES THROUGH THE REGION. RAINFALL OF ONE TO LOCALLY TWO
  INCHES IS POSSIBLE THROUGH THURSDAY AFTERNOON. THIS RAINFALL...
  COMBINED WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT
  THAT HAS MELTED DURING THE PAST 24 HOURS... WILL LIKELY RESULT
  IN FLOODING OF AREA CREEKS AND RIVERS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR 
  CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE 
  ALONG THE FRENCH CREEK. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

ASTIFAN
000 
WGUS61 KCLE 150259
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1059 PM EDT WED MAR 14 2007

...HEAVY RAIN POSSIBLE TONIGHT OVER NORTHERN OHIO AND
NORTHWESTERN PENNSYLVANIA...

.A FLOOD WATCH HAS BEEN ISSUED FOR NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA. RAINFALL OF ONE TO LOCALLY TWO INCHES OVERNIGHT
TONIGHT HAS THE POTENTIAL TO PRODUCE ANOTHER ROUND OF FLOODING
ALONG AREA CREEKS...STREAMS...AND RIVERS.

OHZ003-006>014-017>023-027>033-036>038-047-089-151100-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1059 PM EDT WED MAR 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* THROUGH THURSDAY MORNING

* SHOWERS AND THUNDERSTORMS TONIGHT WILL PRODUCE LOCALLY HEAVY
  RAINFALL. ONE TO LOCALLY TWO INCHES OF RAIN IS POSSIBLE THROUGH
  THURSDAY MORNING. WITH THE GROUND STILL SATURATED FROM THE
  RECENT SNOW MELT AND RAIN...THE RAINFALL TONIGHT HAS THE
  POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING ALONG AREA
  CREEKS...RIVERS...AND STREAMS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR 
  CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING 
  WATER IF TRAVELING IN THE WATCH AREA TONIGHT. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

PAZ001>003-151100-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1059 PM EDT WED MAR 14 2007

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* THROUGH THURSDAY AFTERNOON

* UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS
  MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE
  SNOWBELT OF NORTHWESTERN PENNSYLVANIA. SHOWERS AND A FEW
  THUNDERSTORMS TONIGHT WILL PRODUCE LOCALLY HEAVY RAINFALL.
  RAINFALL OF ONE TO LOCALLY TWO INCHES IS POSSIBLE THROUGH
  THURSDAY MORNING. THIS RAINFALL...COMBINED WITH THE ONE TO THREE
  INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED DURING THE PAST
  24 HOURS...WILL LIKELY RESULT IN FLOODING OF AREA CREEKS AND
  RIVERS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR 
  CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE 
  ALONG THE FRENCH CREEK. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$
ADAMS
000 
WGUS61 KCLE 150925
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
525 AM EDT THU MAR 15 2007

.A FLOOD WATCH CONTINUES FOR NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA. ONE TO 2 INCHES OF RAINFALL FROM LAST NIGHT INTO THE
MORNING HOURS HAS THE POTENTIAL TO PRODUCE FLOODING ALONG AREA
CREEKS...STREAMS...AND RIVERS.

OHZ003-006>014-017>023-027>033-036>038-047-089-151600-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
525 AM EDT THU MAR 15 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN...
  MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA 
  INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES...
  LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL 
  AND WAYNE. IN NORTHWEST OHIO...HANCOCK...LUCAS...OTTAWA...
  SANDUSKY...SENECA...WOOD AND WYANDOT.

* UNTIL NOON EDT TODAY

* SHOWERS WILL CONTINUE THOUGH THE MORNING HOURS. WITH THE GROUND
  STILL SATURATED FROM THE RECENT SNOW MELT AND RAIN...THE
  RAINFALL HAS THE POTENTIAL TO QUICKLY RUNOFF AND CAUSE FLOODING
  ALONG AREA CREEKS...RIVERS...AND STREAMS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR
  CREEKS...STREAMS...AND RIVERS. BE ALERT FOR AREAS OF STANDING
  WATER IF TRAVELING IN THE WATCH AREA.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

PAZ001>003-151730-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
525 AM EDT THU MAR 15 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL 4 PM EDT THIS AFTERNOON

* UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS
  MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS THE
  SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL WILL COMBINE WITH
  THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT THAT HAS MELTED
  DURING THE PAST 24 HOURS...WILL LIKELY RESULT IN FLOODING OF
  AREA CREEKS AND RIVERS.

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR 
  CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE 
  ALONG THE FRENCH CREEK. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$
000 
WGUS61 KCLE 151416
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1016 AM EDT THU MAR 15 2007

.A FLOOD WATCH CONTINUES FOR NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA. ONE TO 2 INCHES OF RAINFALL FROM LAST NIGHT INTO
THE MORNING HOURS HAS THE POTENTIAL TO PRODUCE FLOODING ALONG
AREA CREEKS...STREAMS...AND RIVERS.

OHZ003-006>014-017>023-027>033-036>038-047-089-151530-
/O.CAN.KCLE.FA.A.0004.000000T0000Z-070315T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA
1016 AM EDT THU MAR 15 2007

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST
OHIO AND NORTHWEST OHIO HAS BEEN CANCELLED.


$$

PAZ001>003-152000-
/O.CON.KCLE.FA.A.0004.000000T0000Z-070315T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
1016 AM EDT THU MAR 15 2007

...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING 
  AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE.

* UNTIL 4 PM EDT THIS AFTERNOON

* UNSEASONABLY WARM WEATHER DURING THE PAST SEVERAL DAYS HAS 
  MELTED NEARLY ALL OF THE SNOW PACK THAT WAS IN PLACE ACROSS 
  THE SNOWBELT OF NORTHWESTERN PENNSYLVANIA. RAINFALL WILL 
  COMBINE WITH THE ONE TO THREE INCHES OF SNOW WATER EQUIVALENT 
  THAT HAS MELTED DURING THE PAST 24 HOURS...WILL LIKELY RESULT 
  IN FLOODING OF AREA CREEKS AND RIVERS. 

* AT RISK AREAS FOR FLOODING INCLUDE LOW LYING AREAS NEAR 
  CREEKS...STREAMS...AND RIVERS. MODERATE FLOODING IS POSSIBLE 
  ALONG THE FRENCH CREEK. 

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE
ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO
FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING
DEVELOP. NEVER DRIVE YOUR VEHICLE THROUGH A FLOODED AREA.  STAY
TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Mar 14, 6:55 AM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Mar 14, 6:55 AM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
655 AM EDT WED MAR 14 2007

.AVIATION(12Z-12Z)...
SHWRS AND MVFR CONDS MOVING INTO THE AREA ASSOCIATED WITH A SHORT
WAVE EJECTING TOWARD THE AREA FROM THE SOUTHWEST. WL CONT WITH MVFR
CIGS WITH VSBY RESTRICTIONS IN FOG AND SHWRS DURING THE MID AND LATE
MORNING.  SHORT WAVE MOVES EAST OF THE AREA EARLY AFTERNOON AND CAN
SEE CIGS LIFTING AS ARE MIXES.  STILL THINKING THAT THIS COULD SET
THE STAGE FOR LATE AFTERNOON CONVECTION.  AS WITH 06Z ISSUANCE WILL
REFRAIN FROM PLACING THUNDERSTORMS IN THE FCST ALTHOUGH VCTS WILL BE
PLACED FOR THE LATE AFTN/EARLY EVG WHEN CONVECTIVE ENERGY IS BEST.
AFTER ABOUT 01-02Z XPC CIGS AND VSBYS TO LOWER FURTHER TO MVFR/IFR
IN SHOWERS AS A COLD FRONT NEARS FROM THE NORTH. AFTER 06Z CIGS AND
VSBYS SHOULD DROP FURTHER INTO IFR CAT ACROSS THE AREA IN LIGHT RAIN
AND FOG.  COLD AIR SHOWN ON BUFKIT TO DEEPEN ENOUGH FOR THE
POSSIBILITY OF PL FAR NW SO WL PUT INTO TOL FCST LAST FEW HOURS OF
FCST.

&&

.SHORT TERM (TODAY THROUGH THURSDAY NIGHT)...
I AM GOING TO STICK WITH THE CONSISTENT TREND OF COLD FRONT PUSHING
SOUTH ACROSS THE FORECAST AREA TODAY.  FRONT IS PROGGED TO BE JUST
NORTH OF LAKE ERIE BY 12Z THIS MORNING AND THEN INTO NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA BY 00Z THIS EVENING.  WRF SLASH NAM MODEL
CONTINUES TO SHOW THIS TREND ALONG WITH ABUNDANT AND RAPIDLY
INCREASING LOW LEVEL DEW POINT AIR STREAMING NORTH OUT OF THE GULF
OF MEXICO INTO THE AREA.  STEEP LAPSE RATES WILL CONTINUE AS COLD
AIR ALOFT REMAINS IN PLACE OVER THE AREA.

THE COMBINATION OF WARM MOIST AIR STREAMING NORTH AND FRONTAL
BOUNDARY COULD BECOME THE FOCUS FOR CONVECTION TO DEVELOP THIS
AFTERNOON.  SPC CONTINUES TO HAVE THE FORECAST AREA UNDER SLIGHT
RISK FOR SEVERE THUNDERSTORMS TODAY.  THIS MEANS POTENTIAL FOR BOWS
DEVELOPING NEAR THE FRONT.  STRONG WINDS AND SOME LARGE HAIL ARE
POSSIBLE WITH THE THUNDERSTORMS.  I WILL HOLD OFF ON MENTIONING
SEVERE WORDING IN THE ZONES UNTIL SITUATION BECOMES BETTER
ORGANIZED.

FLOW WILL BECOME LIGHT NORTHERLY BEHIND THE COLD FRONT THIS EVENING
AND THIS COLD AIR COMBINED WITH MARINE LAYER OVER THE LAKE WILL
CAUSE MOIST AIR IN PLACE TO CONDENSE AND FORM LOCALLY DENSE FOG
ALONG ALONG THE LAKE SHORE.  WILL KEEP MENTION OF FOG GOING IN THE
FORECAST.

THE OTHER PROBLEM TO CONTEND WITH IS HOW MUCH RAIN ARE WE GOING TO
DEAL WITH DURING THE NIGHT IN POST COLD FRONTAL STRATIFORM RAIN.
THERE IS STILL A CONSIDERABLE AMOUNT OF SNOW ON THE GROUND OVER
INLAND NORTHWEST PENNSYLVANIA.  CONCERN IS FOR CONTINUED MELTING
TODAY AND WITH ADDITIONAL RAINFALL TONIGHT THAT SOME RIVERS WILL
RISE.  RIGHT NOW MEADVILLE APPEARS IT WILL ONLY GO JUST ABOVE
CAUTIONARY STAGE.  THIS COULD CHANGE IF RAPID RUNOFF OCCURS AND OR
MODERATE TO HEAVY RAIN OCCURS TONIGHT. WRF SLASH NAM MODEL INDICATES
QUANTITATIVE PRECIPITATION AMOUNTS OF AROUND A QUARTER INCH EXPECTED
THIS EVENING.   THUNDERSTORMS WILL LIKELY DUMP LOCALIZED HEAVIER
AMOUNTS THIS AFTERNOON AND EVENING. AN ADDITIONAL ONE QUARTER INCH
OF RAIN IS EXPECTED TONIGHT AND THIS ONCE AGAIN COULD POSSIBLY CAUSE
TROUBLE FOR THE RIVERS IN NORTHWEST PENNSYLVANIA.   SO...WILL
CONTINUE TO MONITOR RIVER FLOOD SITUATION THROUGH THE DAY AS
PRECIPITATION BECOMES BETTER ORGANIZED.

WEAK SURFACE WAVES OF LOW PRESSURE AND UPPER LEVEL SHORT WAVE ARE
PROGGED TO MOVE WEST TO EAST ALONG THE FRONTAL BOUNDARY THURSDAY.
ADDITIONAL RAINFALL IS EXPECTED AGAIN ON THURSDAY BUT SHOULD TAPER
OFF FROM WEST TO EAST IN THE AFTERNOON WITH LINGERING RAIN AND SNOW
MIX IN THE EAST THURSDAY NIGHT.

STAYED CLOSE TO ADJUSTED MAV GUIDANCE TEMPEATURES THROUGH THE PERIOD
AS COLD AIR ADVECTION TAKES PLACE IN THE WAKE OF THE COLD FRONT THAT
WILL MOVE WELL SOUTH OF THE FORECAST AREA.

&&

.LONG TERM(FRI THRU TUE)...
MODELS SHOWING SAME TREND...BUT TIMING CONTINUES TO DIFFER.  DGEX
AND GFSLR CONTINUE TO DEVELOP LOW ON FRONT SLOWING IT DOWN ALONG THE
LEE OF THE APPALACHIANS.  GFS CONTINUES TO BE THE FASTER OF THE TWO
MODELS.  FOR THE FORECAST TRENDED TOWARD CONTINUITY...KEEPING CHC
POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA FRIDAY.

FOR ST PATTYS DAY...GFS HAS TROUGH ROTATING ACROSS THE EASTERN GREAT
LAKES WHILE BOTH DGEX AND ECMWF KEEP AREA DRY.  MEANWHILE THE GFS
ENSEMBLE ONLY HAS 25 POP FOR ERN HALF OF FORECAST AREA...SO WILL BE
OPTIMISTIC AND ONLY MENTION FLURRIES FOR SATURDAY.

MODELS IN BETTER AGREEMENT MOVING HIGH PRESSURE ACROSS THE OHIO
VALLEY SUNDAY.  HIGH MOVES OFF THE SOUTHEAST COAST MONDAY AS LOW
PRESSURE SYSTEM MOVES ACROSS JAMES BAY MONDAY AFTERNOON...FIRST
LIFTING A WARM FRONT ACROSS THE AREA...FOLLOWED BY A COLD FRONT
MONDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.

&&

SHORT TERM...LOMBARDY
LONG TERM...DJB
AVIATION...TK
Hazardous weather outlook, Mar 14, 6:50 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
650 AM EDT WED MAR 14 2007

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
650 AM EDT WED MAR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
ACROSS THE AREA. THE MAIN THREATS WILL BE FOR DAMAGING
THUNDERSTORM WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LEZ142>149-162>169-151100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
650 AM EDT WED MAR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 4:41 PM EDTSevere Thunderstorm WarningCLELucas49 min
Mar 14, 5:04 PM EDTSevere Thunderstorm WarningCLEWood41 min
Mar 14, 5:14 PM EDTSevere Thunderstorm WarningCLEOttawa46 min
Mar 14, 5:56 PM EDTSevere Thunderstorm WarningCLEOttawa49 min
Mar 14, 7:41 PM EDTTornado WarningCLELorain34 min

Nearby

Flood Watches in Ohio, 2007Flood Watches in Pennsylvania, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.